Hi Shelley - Tamoxifen has a number of potential side effects. While water retention isn't listed among them, neither is weight gain; and every woman I know on tamoxifen has gained weight. So you very well might be retaining water due to tamoxifen. We each are entitled to our own side effects! If this is bothering you, ask your doctor if there's anything (s)he can suggest. Good luck -PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.